# SDR G1IA20241203076

- Difficulty date: December 3, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N3221M
- Make and model: Beech C90A
- Aircraft serial: LJ1621
- Aircraft time: 11,714 hours, 17,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 50420013281
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT APPROXIMATELY STATION 196.25 ON FWD DOUBLER AND DOUBLER ASSOCIATED WITH EMERGENCY EXIT DOOR FRAME FORWARD BULKHEAD LOWER CORNER. DAMAGE APPEARS TO HAVE OCCURED DUE TO THE EMERGENCY DOOR BEING FORCED CLOSED WITH AN UNKNOWN OBJECT BEING FORCED AGAINST THE PROTRUDING EDGES OF THE DOUBLERS.  THE ASSOCIATED BULKHEAD WAS NOT DAMAGED.
